An algebraic approach to the verification of a class of Diffie-Hellman protocols
Delicata, R and Schneider, S (2007) An algebraic approach to the verification of a class of Diffie-Hellman protocols INT J INF SECUR, 6 (2-3). 183 - 196. ISSN 1615-5262
Available under License : See the attached licence file.
|Plain Text (licence)|
Official URL: http://dx.doi.org/10.1007/s10207-007-0013-2
We present a framework for reasoning about secrecy in a class of Diffie-Hellman protocols. The technique, which shares a conceptual origin with the idea of a rank function, uses the notion of a message-template to determine whether a given value is generable by an intruder in a protocol model. Traditionally, the rich algebraic structure of Diffie-Hellman messages has made it difficult to reason about such protocols using formal, rather than complexitytheoretic, techniques. We describe the approach in the context of the MTI protocols, and derive conditions under which each protocol in the suite can be considered secure.
|Uncontrolled Keywords:||protocol verification, Diffie-Hellman|
|Divisions:||Faculty of Engineering and Physical Sciences > Computing Science|
|Deposited By:||Symplectic Elements|
|Deposited On:||02 Nov 2011 11:20|
|Last Modified:||13 Apr 2013 14:39|
Repository Staff Only: item control page